# SDR DALA2020110903641

- Difficulty date: November 5, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE BETWEEN STATION 727I AND STA 727J AND BETWEEN LBL 017 AND RBL 014 AT AFT CARGO COMPARTMENT.  FLOOR STRUCTURE BETWEEN STA 727I AND STA 727J ON RBL 3 (1 EA), RBL 8 (1 EA), LBL 3, LBL 8 (1 EA) AND LBL 12.5 (1 EA) WERE REPAIRED, PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2 ALTERNATIVE 5 FIGURE 203.  FLOOR STRUCTURE BETWEEN STATION 727I TO STA 727J, RBL 14 AND LBL 17 WERE REPAIRED, PER B737-800 SRM 53-00-53-2R REPAIR 3.
